Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The preservation of convergence of measurable functions under composition


Authors: Robert G. Bartle and James T. Joichi
Journal: Proc. Amer. Math. Soc. 12 (1961), 122-126
MSC: Primary 28.00
MathSciNet review: 0120342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Part I, New York, Interscience, 1958.
  • [2] Paul R. Halmos, Functions of integrable functions, J. Indian Math. Soc. (N.S.) 11 (1947), 81–84. MR 0024964
  • [3] M. M. Vaĭnberg, Variational methods in the investigation of non-linear operators, Moscow, Gosudarstv. Izdat. Tehn.-Teor. Lit., 1956 (Russian).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120342-2
Article copyright: © Copyright 1961 American Mathematical Society